toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Goles, E.; Noual, M. pdf  doi
openurl 
  Title Disjunctive networks and update schedules Type Journal Article
  Year 2012 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.  
  Volume 48 Issue 5 Pages 646-662  
  Keywords Regulation network; Linear Boolean network; Attractor; Limit cycle; Fixed point; Update schedule  
  Abstract In this paper, we present a study of the dynamics of disjunctive networks under all block-sequential update schedules. We also present an extension of this study to more general fair periodic update schedules, that is, periodic update schedules that do not update some elements much more often than some others. Our main aim is to classify disjunctive networks according to the robustness of their dynamics with respect to changes of their update schedules. To study this robustness, we focus on one property, that of being able to cycle dynamically. (C) 2012 Elsevier Inc. All rights reserved.  
  Address [Noual, Mathilde] Univ Lyon, Lab Informat Parallelisme, ENS Lyon, CNRS UMR5668, F-69342 Lyon 07, France, Email: mathilde.noual@ens-lyon.fr  
  Corporate Author Thesis  
  Publisher Academic Press Inc Elsevier Science Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0196-8858 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000304682200004 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 217  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: